Rocky Mountain Journal of Mathematics

The ideal transform in a generalized Krull domain

Elbert M. Pirtle

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 1 (1972), 45-48.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131658

Digital Object Identifier
doi:10.1216/RMJ-1972-2-1-45

Mathematical Reviews number (MathSciNet)
MR292807

Zentralblatt MATH identifier
0235.13002

Subjects
Primary: 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations 13G05: Integral domains 13A15: Ideals; multiplicative ideal theory
Secondary: 13B25: Polynomials over commutative rings [See also 11C08, 11T06, 13F20, 13M10] 13B20

Citation

Pirtle, Elbert M. The ideal transform in a generalized Krull domain. Rocky Mountain J. Math. 2 (1972), no. 1, 45--48. doi:10.1216/RMJ-1972-2-1-45. https://projecteuclid.org/euclid.rmjm/1250131658


Export citation